# SDR 801DM0006

- Difficulty date: July 10, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,469 hours, 11,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Cockpit bulkhead mounted left and right side emergency flashlights inop.  Removed and replaced emergency flashlight batteries IAW MM 25-10-00.  Ops. ck. was good.
